MathSciNet Relay Station
MathSciNet bibliographic data
MR1227530 26D10
Van, Tran Duc; Son, Nguyen Duy Thai On a class of Lipschitz continuous functions of several variables. Proc. Amer. Math. Soc. 121 (1994), no. 3, 865–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement